Alert archive / Arkansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 151, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Jun 4, 2007, 3:53 PM CDT for Bradley County, Cleveland County, Arkansas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2007, 3:53 PM CDT (20:53 UTC)
- Expired
- Jun 4, 2007, 4:45 PM CDT
- In force
- 52 min
- Issued by
- NWS Little Rock, AR
- Area
- Counties, with a storm outline in the text
Counties Bradley County, AR, Cleveland County, AR
The radar
The Little Rock radar (KLZK), 129 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 8.9 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 364 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1205 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:33 PM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 4, 2:33 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 233 PM CDT MON JUN 4 2007 .DISCUSSION... CU FIELD DEVELOPING ACROSS AR THIS AFTERNOON...BUT ONLY EXPECTING AN ISOLATED SHOWER OR THUNDERSTORM OVER THE SOUTHERN PART OF THE STATE THIS EVENING THROUGH SUNSET. WEAK TROUGH FROM NE TO SW AR...WITH HIGHER DEWPOINT TEMPS...& SOME INSTABILITY FROM DIFFERENTIAL HEATING...OVER SOUTH AR. AFTER SUNSET...ANY CONVECTION WILL WIND DOWN. NW UPPER FLOW OVER THE SOUTHERN PLAINS IS IN PLACE...WITH THE UPPER LOW OVER THE GREAT LAKES & SLOWLY MOVING E-NE. SOME ENERGY IN THE NW FLOW WILL HAVE TO BE WATCH FOR POSSIBLE MCS FORMATION OVER THE HIGH PLAINS...THEN ANY PROPAGATION SW TOWARD AR. TEMPS HAVE WARMED TO THE MID & UPPER 80S. && .SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT MODELS TAKE THE SURFACE TROUGH SOUTH OF AR OVERNIGHT...SO WILL KEEP A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS THIS EVENING. THEN A WEAK FRONTAL BOUNDARY SAGS TO SOUTHERN MO & FAR NORTHERN AR. HAVE A SLIGHT CHANCE OF SHOWERS & THUNDERSTORMS OVER FAR NORTHERN AR FOR TUESDAY. THIS BOUNDARY STALLS LATER TUESDAY...THEN LIFTS NORTH AS A WARM FRONT ON WEDNESDAY AS A SURFACE LOW DEVELOPS OVER THE UPPER MID-WEST. GENERALLY NO RAIN EXPECTED...BUT BREEZY CONDITIONS... ESPECIALLY OVER NW PARTS OF AR...WILL BE SEEN ON WEDNESDAY. GENERALLY DRY ON THURSDAY...WITH CONTINUED BREEZY CONDITIONS. THEN A FRONTAL BOUNDARY SAGS TO SOUTHERN MO & NORTHERN AR...& A CHANCE POP IS IN THE FORECAST FRIDAY & FRIDAY NIGHT...MAINLY OVER NORTHERN PARTS OF AR. TEMPS WILL BE WARMING TO THE UPPER 80S TO LOWER 90S AS THE UPPER RIDGE BUILDS INTO THE CENTRAL PLAINS. && .LONG TERM...SATURDAY THROUGH MONDAY NEARLY ZONAL FLOW WILL BE THE RULE FOR SATURDAY THROUGH MONDAY IN THE UPPER LEVELS. AN UPPER HIGH WILL BE OVER THE SOUTHERN U.S. AND AN UPPER LOW WILL BE OVER THE NORTHEAST U.S. HIGH PRESSURE IN THE SOUTH WILL KEEP AN APPROACHING FRONT IN THE PLAINS NORTH OF ARKANSAS. IT APPEARS AT THIS TIME THE FRONT WILL NOT BE ABLE TO PENETRATE THE RIDGE. A SWATH OF MOISTURE ACCOMPANIED BY A FEW SHORT WAVES WILL MOVE ACROSS NORTH ARKANSAS SATURDAY AND SUNDAY. WILL KEEP SLIGHT CHANCE POPS IN THE NORTH FOR THE WEEKEND. DRIER AIR RETURNS FOR MONDAY SO WILL KEEP MONDAY DRY. TEMPERATURES WILL BE QUITE WARM...IN THE 90S IN MOST CENTRAL AND SOUTH LOCATIONS...AND MID AND UPPER 80S ELSEWHERE. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 60 86 64 89 / 10 10 20 20 CAMDEN AR 64 90 67 92 / 20 10 10 10 HARRISON AR 58 84 64 89 / 10 20 20 20 HOT SPRINGS AR 62 89 65 91 / 10 10 10 10 LITTLE ROCK AR 64 89 65 91 / 10 10 10 10 MONTICELLO AR 65 90 66 92 / 20 10 10 10 MOUNT IDA AR 60 89 64 91 / 10 10 10 10 MOUNTAIN HOME AR 58 83 64 88 / 10 20 20 20 NEWPORT AR 61 87 65 90 / 10 10 20 20 PINE BLUFF AR 64 89 66 92 / 20 10 10 10 RUSSELLVILLE AR 60 87 63 91 / 10 10 20 20 SEARCY AR 62 88 65 90 / 10 10 10 10 STUTTGART AR 64 89 66 91 / 20 10 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...59 / LONG TERM...51
Hazardous weather outlook, Jun 4, 5:00 AM CDT, 10 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT MON JUN 4 2007 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-051000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT MON JUN 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A WEAK UPPER LEVEL DISTURBANCE WILL DROP SOUTHWARD ACROSS ARKANSAS TODAY AND EARLY TONIGHT. AN ISOLATED SHOWER OR THUNDERSTORM MAY ACCOMPANY THE SYSTEM. WHILE THE CHANCES OF SEVERE WEATHER WILL BE LOW...GUSTY WINDS AND BRIEF HEAVY DOWNPOURS MAY OCCUR WITH A FEW STORMS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HIGH PRESSURE IS FORECAST TO BUILD ACROSS THE REGION THROUGH THE PERIOD...RESULTING IN MAINLY DRY CONDITIONS AND ABOVE NORMAL TEMPERATURES. A COLD FRONT MAY APPROACH NORTHERN ARKANSAS LATE IN THE WEEK...BRINGING SMALL CHANCES OF SHOWERS AND THUNDERSTORMS TO PARTS OF THE STATE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. VISIT NWS LITTLE ROCK ON THE WEB AT WWW.SRH.NOAA.GOV/LZK 38/44
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 3:46 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Ouachita | 44 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.